PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 2 | 1 |
Tytuł artykułu

Patterns with several multiple eigenvalues

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Identified are certain special periodic diagonal matrices that have a predictable number of paired eigenvalues. Since certain symmetric Toeplitz matrices are special cases, those that have several multiple 5 eigenvalues are also investigated further. This work generalizes earlier work on response matrices from circularly symmetric models.
Twórcy
autor
  • Department of Mathematics, Imperial College London, UK
autor
  • Department of Mathematics, Case Western Reserve University, Ohio, USA
autor
  • Department of Mathematics, College of William and Mary, Virginia, USA
Bibliografia
  • [1] M. Farber, C.R. Johnson, Z. Wei, Eigenvalue pairing in the response matrix for a class of network models with circular symmetry,The Electronic Journal of Combinatorics, 20(3) (2013) paper 17
  • [2] C.R. Johnson and A. Leal-Duarte, The maximum multiplicity of an eigenvalue in a matrix whose graph is a tree. Linear and Multilinear Algebra 46:139-144 (1999)[WoS]
  • [3] C.R. Johnson and A. Leal-Duarte, On the possible multiplicities of the eigenvalues of an Hermitian matrix whose graph is agiven tree. Linear Algebra and Its Applications 348:7-21 (2002)[WoS]
  • [4] C.R. Johnson, A. Leal-Duarte and C.M. Saiago, The parter-Wiener theorem: refinement and generalization. SIAM Journal onMatrix Analysis and Applications 25(2):352-361 (2003)[Crossref]
  • [5] C.R. Johnson, A. Leal-Duarte and C.M. Saiago, Inverse eigenvalue problems and lists of multiplicities of eigenvalues for matriceswhose graph is a tree: the case of generalized stars and double generalized stars. Linear Algebra and Its Applications373:311-330 (2003)[WoS]
  • [6] C.R. Johnson, A. Leal-Duarte, C.M. Saiago andDSher, Eigenvalues, multiplicities and graphs. In Algebra and its Applications,D.V.Huynh, S.K. Jain, and S.R. López-Permouth, eds., Contemporary Mathematics, AMS, 419:17-1183 (2006)
  • [7] P. Lax, The multiplicity of eigenvalues. Journal of the American Mathematical Society 6:213-214 (1982)
  • [8] B. Türen, The eigenvalues of symmetric toeplitz matrices. Erciyes Üniversitesi Fen Bilimleri Dergisi 12(1-2):37-49 (1996)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_spma-2014-0020
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.